# SDR QXEA0202258

- Difficulty date: December 7, 2002
- Submitted: December 31, 2002
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4053
- Aircraft time: 2,382 hours, 2,853 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CKB - LEFT HAND CENTER WING LEADING EDGE HAS CRACKS AT ENDS OF CLOSING RIBS IN FOUR PLACES.  REPAIRED IAW WVAC EO DH8S-57-0676 AND HORIZON AIR EA 6-57-88.
